Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v38.i8.40
pages 29-41

Random Dynamics of Stochastically Perturbed Evolutionary Inclusion and Problem of Power Distribution in Hierarchical Structure

Gerardo Iovane
Salerno University, Italy
A. V. Kapustyan
Kiev National Taras Shevchenko University, Ukraine

SINOPSIS

From the viewpoint of random attractors theory we study qualitative behavior of solutions of evolutionary inclusion perturbed by stochastic cadlag-process. It is proved, that all its integral solutions generate a multivalued random dynamic system, for which there exists a random attractor in phase space. As an example, a problem of power distribution in complex military structures is considered.


Articles with similar content:

Nonlinear Problems of Dynamics of Flexible Filaments and Rods of Variable Lengths in Flows and Their Applications in Ocean Engineering
International Journal of Fluid Mechanics Research, Vol.23, 1996, issue 1-2
N. V. Saltanov, V. A. Gorban'
Sequential Composition and Decomposition of Descriptor Control Systems
Journal of Automation and Information Sciences, Vol.50, 2018, issue 9
Valeriy V. Semenets , Larisa A. Vlasenko, Anatoliy G. Rutkas
The Synthesis of A Posteriori Control in the Problem of a Stochastic Differential Game
Journal of Automation and Information Sciences, Vol.34, 2002, issue 8
Sergey V. Sokolov
NOVEL SINGLE-VALUED NEUTROSOPHIC AGGREGATED OPERATORS UNDER FRANK NORM OPERATION AND ITS APPLICATION TO DECISION-MAKING PROCESS
International Journal for Uncertainty Quantification, Vol.6, 2016, issue 4
Harish Garg, Nancy
RANDOM REGULARITY OF A NONLINEAR LANDAU DAMPING SOLUTION FOR THE VLASOV-POISSON EQUATIONS WITH RANDOM INPUTS
International Journal for Uncertainty Quantification, Vol.9, 2019, issue 2
Zhiyan Ding, Shi Jin